# SDR HNAA0100005

- Difficulty date: January 26, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N968HA
- Make and model: Dhav DHC8201
- Aircraft serial: 465
- Aircraft time: 3,732 hours, 4,260 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Psu
- Part number: 858601
- Part serial: 198
- Condition: Defective
- Location: Mlg
- Part time: 4,657 hours, 5,500 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTED, LEFT AMBER DOOR LIGHT ILLUMINATED AND GEAR INOP LIGHT ILLUMINATED.  AIRCRAFT FERRIED TO NORFOLK.  REPLACED PSCU, PERFORMED SEVERAL GEAR SWINGS, NO DISCREPANCIES NOTED.
